# SDR UPS01836947

- Difficulty date: September 7, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2,  FRAME IS CRACKED     REPAIR IAW DC8 SRM 53-2-0 FIG 2
